VOL. 48 · NO. 5 | 2018
Front Matter
Rocky Mountain J. Math. 48 (5), (2018) Open Access
No abstract available
Haydar Abdelhamid
Rocky Mountain J. Math. 48 (5), 1385-1397, (2018) DOI: 10.1216/RMJ-2018-48-5-1385
KEYWORDS: elliptic equations, natural growth, absorption term, 35J60, 35J65
Vincenzo Ambrosio, Luigi D'Onofrio, Giovanni Molica Bisci
Rocky Mountain J. Math. 48 (5), 1399-1436, (2018) DOI: 10.1216/RMJ-2018-48-5-1399
KEYWORDS: $p$-fractional Laplacian operator, infinitely many solutions, variational methods, 35J20, 35J62, 35J92, 35J15, 47J30
Ion Bica, Randy Wanye K
Rocky Mountain J. Math. 48 (5), 1437-1454, (2018) DOI: 10.1216/RMJ-2018-48-5-1437
KEYWORDS: KP model, rogue wave, Large time behavior, singularity formation, pattern formation, 35Q53
Charalampos Charitos, Ioannis Papadoperakis, Georgios Tsapogas
Rocky Mountain J. Math. 48 (5), 1455-1474, (2018) DOI: 10.1216/RMJ-2018-48-5-1455
KEYWORDS: Riemannian surfaces, conical singularities, Gromov hyperbolicity, non-unique geodesics, 53C22, 57M50
Oliwia Chojnacka, Adam Lecko
Rocky Mountain J. Math. 48 (5), 1475-1484, (2018) DOI: 10.1216/RMJ-2018-48-5-1475
KEYWORDS: Differential subordination, harmonic mean, arithmetic mean, geometric mean, convex function, 30C45, 30C80
Ismael Cohen, Elmar Wagner
Rocky Mountain J. Math. 48 (5), 1485-1510, (2018) DOI: 10.1216/RMJ-2018-48-5-1485
KEYWORDS: K-homology, ‎K-theory, index pairings, quantum complex plane, quantum line bundles, $q$-normal operators, 46L65, 46L80, 46L85, 58B32
Danny Crytser
Rocky Mountain J. Math. 48 (5), 1511-1535, (2018) DOI: 10.1216/RMJ-2018-48-5-1511
KEYWORDS: $C^*$-Algebras, Graphs, groupoids, 46L55
Antoni Ferragut, Jaume Llibre
Rocky Mountain J. Math. 48 (5), 1537-1550, (2018) DOI: 10.1216/RMJ-2018-48-5-1537
KEYWORDS: Planar differential system, $\mathcal C^r$ function, invariant curve, exponential factor, cofactor, Darboux theory of integrability, 34A05, 34A34, 34A55, 34C05, 37C10
Carmelo A. Finocchiaro, Marco Fontana, Dario Spirito
Rocky Mountain J. Math. 48 (5), 1551-1583, (2018) DOI: 10.1216/RMJ-2018-48-5-1551
KEYWORDS: Spectral space, spectral map, Zariski topology, constructible topology, inverse topology, hull-kernel topology, stably compact space, Smyth powerdomain, co-compact topology, de Groot duality, upper Vietoris topology, scott topology, Closure operation, semistar operation, radical ideal, ultrafilter topology, 13A10, 13A15, 13B10, 13G05, 14A05, 54A10, 54F65
Ahmed Hamed
Rocky Mountain J. Math. 48 (5), 1585-1605, (2018) DOI: 10.1216/RMJ-2018-48-5-1585
KEYWORDS: Local class group, formal power series, $S$-invertible ideal, 13A15, 13C20, 13F05, 13F25
Baoguo Jia, Xiang Liu, Feifei Du, Mei Wang
Rocky Mountain J. Math. 48 (5), 1607-1630, (2018) DOI: 10.1216/RMJ-2018-48-5-1607
KEYWORDS: Caputo $h$-fractional difference, Mittag-Leffler function, power rule, 39A12, 39A70
Jung Wook Lim
Rocky Mountain J. Math. 48 (5), 1631-1646, (2018) DOI: 10.1216/RMJ-2018-48-5-1631
KEYWORDS: Nearly Krull domain, nearly Prufer $v$-multiplication domain, almost Krull domain, almost Prüfer $v$-multiplication domain, 13A15, 13F05, 13G05
Gongming Wei, Xueliang Duan
Rocky Mountain J. Math. 48 (5), 1647-1683, (2018) DOI: 10.1216/RMJ-2018-48-5-1647
KEYWORDS: Nonlinear fractional Schrödinger system, Nehari manifold, Fatou's lemma, Lions' lemma, Mountain Pass geometry, Vitali convergence theorem, 35A15, 35J60
Shihe Xu, Fangwei Zhang
Rocky Mountain J. Math. 48 (5), 1685-1702, (2018) DOI: 10.1216/RMJ-2018-48-5-1685
KEYWORDS: Solid avascular tumor, Parabolic equations, global solution, global asymptotic stability, 35B40, 35K57, 92B05
Baoquan Yuan, Yun Liu
Rocky Mountain J. Math. 48 (5), 1703-1720, (2018) DOI: 10.1216/RMJ-2018-48-5-1703
KEYWORDS: Incompressible Oldroyd model, damping term, global existence, decay rate, 35A01, 35Q35, 76A10
Yanyan Zhang, Yu Zhang
Rocky Mountain J. Math. 48 (5), 1721-1741, (2018) DOI: 10.1216/RMJ-2018-48-5-1721
KEYWORDS: Hyperbolic systems of conservation laws, Delta shock wave, vanishing viscosity approach, 35B25, 35L65, 35L67, 35Q35
Back to Top